# SDR USAA2012032600028

- Difficulty date: March 24, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 22,809 hours, 8,400 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: M81714291
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 REVERSER FAULT ON LANDING.  REFERENCE SDR USAA2012031900031 FOR PREVIOUS T/R FAULTS ON NR 1 ENGINE.  SUBSEQUENT T/R FAULTS HAVE ALSO BEEN REPORTED ON 3/24 & 3/25.  AIRCRAFT CONTINUED TO EXPERIENCE SAME FAULTS.  REMOVED AND REPLACED NR 1 ENGINE TERMINAL BLOCK BRACKET ON 3/31/12 WITH NO FURTHER ISSUES.
